Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Loop spaces of $H$-spaces


Author: William Browder
Journal: Bull. Amer. Math. Soc. 66 (1960), 316-319
DOI: https://doi.org/10.1090/S0002-9904-1960-10484-3
MathSciNet review: 0117733
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Araki, I. M. James, and Emery Thomas, Homotopy-Abelian Lie groups, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 332-334. MR 119207
  • 2. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Am. of Math. vol. 57 (1953) pp. 115-207. MR 51508
  • 3. W. Browder, The cohomology of covering spaces of H-spaces, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 140-141. MR 111024
  • 4. W. Browder, Homology and homotopy of H-spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 46 (1960) pp. 543-545. MR 115174
  • 5. W. Browder, Torsion in H-spaces, to appear. MR 124891
  • 6. W. Browder, Homotopy commutative H-spaces, to appear. MR 150778
  • 7. H. Cartan, Sur l'itérations des opérations de Steenrod, Comment. Math. Helv. vol. 29 (1955) pp. 40-58. MR 68219
  • 8. I. M. James, Multiplication on spheres (I), Proc. Amer. Math. Soc. vol. 8 (1957) pp. 192-196. MR 83726
  • 9. J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, to appear. MR 174052
  • 10. J.-P. Serre, Groupes d'homotopie et classes de groupes abeliens, Ann. of Math. vol. 58 (1953) pp. 258-294. MR 59548


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10484-3

American Mathematical Society